Previous |  Up |  Next


Title: Continuity of Nemyckij's operator in Hölder spaces (English)
Author: Drábek, Pavel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 16
Issue: 1
Year: 1975
Pages: 37-57
Category: math
MSC: 26A16
MSC: 26A69
MSC: 26B35
MSC: 46E10
MSC: 47H99
MSC: 54C05
idZBL: Zbl 0302.26008
idMR: MR0380547
Date available: 2008-06-05T20:46:58Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] M. M. VAJNBERG: Variational Methods for the Study of Nonlinear Operators.(Russian), Moscow 1956 (English translation: Holden-Day, San Francisco, 1964). MR 0176364
Reference: [2] M. A. KRASNOSELSKIJ: Topological Methods in the Theory of Nonlinear Integral Equations.(Russian), Moscow 1956 (English translation: New York, Pergamon Press, 1964).
Reference: [3] J. E. BJÖRK: On Extension of Lipschitz functions.Arkiv för Math. 7 (1968), 513-515. MR 0239424


Files Size Format View
CommentatMathUnivCarol_016-1975-1_4.pdf 2.019Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo